A Product Formula for Volumes of Divisors Via Okounkov Bodies

Sung Rak Choi, Seung Jo Jung, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We generalize Kawamata's product formula for volumes of canonical divisors to arbitrary divisors using Okounkov bodies.

Original languageEnglish
Pages (from-to)7118-7137
Number of pages20
JournalInternational Mathematics Research Notices
Issue number22
StatePublished - 18 Nov 2019

Bibliographical note

Funding Information:
This work was partially supported by the National Research Foundation of Korea (NRF) grant funded by the Ministry of Science, ICT and Future Planning (S. Choi and J. Park: NRF-2016R1C1B2011446, S.-J. Jung: NRF-2017R1C1B1005166).

Publisher Copyright:
© 2019 The Author(s) 2018. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permission@oup.com.

Cite this